MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  APG+ STRAIGHT HANDLE INNER; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS, INC. 1818910  APG+ STRAIGHT HANDLE INNER; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Catalog Number 223000024
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the metal parts inside the inner threaded rod and handle partially dislodged.
 
Additional Manufacturer Narrative
Investigation summary examination of the returned device did not confirm the reported event.Depuy considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
APG+ STRAIGHT HANDLE INNER
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7852288
Report Number1818910-2018-68640
Device Sequence Number1567350
Product Code LXH
UDI-Device Identifier10603295102977
UDI-Public10603295102977
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223000024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR